A piece to give to my friend requests back?
Problems with friend taking EFFEXOR XR helpppppppppppppppppppppp...
We are foreigners working in Mexico on a show, our best friend is on 1 tablet of EFFEXOR XR per sunshine.
She eats lone one bowl of poridge per day and one yogurt, after dances surrounded by one to three shows per day (Alot of excersize) and lives on ingestion huge amounts of sweets. She was also taking Nicorette 15mg for 1 week, and also taking Dulcolax (Natural constipation laxative)
The end week or so she has be comkplaining about not sleeping and heart pulpitating, she told us this medication be to control her heart from not getting anxiety attacks and for her split personality and depression disorders.. After reading here it seem that this isn't really for the heart, and more for anti depression (These medications in general raise blood pressue making heart thump faster??????)
People on Effexor are supposed to be monitored by their doctor for the side effects that you've mentioned. The website for this drug is http://www.effexorxr.com/?sk=4647...
I remain to what I said, it sounds like probable Bulemia, at most minuscule malnutrition, and a heart attack is imagined, if not serious faint spell. She needs to step to a doctor.
And Effexor that I know of does not cause the heart to tap faster, but exercise and coffee does. See below:
Effexor's Typical Side Effects: The usual for SSRIs and SNRIs - headache, nausea, dry mouth, sweating, sleepiness or insomnia, and diarrhea or constipation, weight gain, loss of libido and a host of other sexual dysfunctions.
Not so adjectives: Increased or lowered blood pressure, sweating, farting, anorexia, twitching, shock-like sensations. Also alcohol intolerance and/or alcohol abuse.
move about to a doctor. this could be fatal. unconscious serious. (no pun intended)
Your "friend" is spiralling her heath downwards.Let her see a dutiful doctor.